# SDR DALA2018092705779

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 50,742 hours, 23,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP# 0758747) ELONGATED HOLE CROSSBEAM SECTION LOCATED FR68 AT LEVEL STF23LAT AFT GALLEY AREA. REPLACED CROSSBEAM SECTION IAW SRM 51-72-11 AND DWG D53474250 ISSUE V.
